# SDR FDEA201405201096

- Difficulty date: May 20, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 56,485 hours, 20,874 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N50871
- Condition: Corroded
- Location: Bs 1600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOORBEAM UPPER TEE HAS AREAS OF CORROSION, BS 1600.  FOUND OUT OF LIMITS PER SRM 53-00-  51, FIG. 101, DETAIL VI.   REMOVED AND REPLACED FLOORBEAM IAW SRM 51-40-02 AND   DWG 146N5087 BS 1600, LBL 63 - RBL 63.   MAJOR REPAIR.
